Journal article icon

Journal article

Asystole with convulsion following a subanesthetic dose of propofol plus fentanyl.

Abstract:
A case is presented in which asystole and convulsions occurred after an attempted induction of anaesthesia with propofol and fentanyl. The case suggests that a history of syncope may be associated with unusual susceptibility to the bradycardic effects of propofol.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Physiology Anatomy & Genetics
Role:
Author
Journal:
Anaesthesia
Volume:
44
Issue:
8
Pages:
658-659
Publication date:
1989-08-01
DOI:
EISSN:
1365-2044
ISSN:
0003-2409
Source identifiers:
113773
Language:
English
Keywords:
Pubs id:
pubs:113773
UUID:
uuid:3d498c9a-6d1c-4794-90f1-a5f6a478de53
Local pid:
pubs:113773
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP